# SDR SWAA2024062487276

- Difficulty date: May 18, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N464WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32468
- Aircraft time: 66,809 hours, 39,895 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT CARGO AFT CORNER SCUFF PLATE CRACKED<[01] AFT CARGO AFT CORNER WAS REPAIRED BY OUTSIDE VENDOR JL WELDING UNDER PO # 414704 USING GUIDELINES ON REFERENCE SRM 53-60-15-2R-1 REPAIR 1. INSTALLATION WILL BE ACCOMPLISHED ON TASK CARD TTG8Q001TFAV;[02] VERIFIED STEP 1 AUDIT C/W AS PER MPM 52.02.02
